# SDR USAA920080777

- Difficulty date: March 26, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 21,653 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT, BS 3950 / FR 68 - BS 4059 / FR 70, -Y1050 TO -Y1162.  REPLACED CABIN FLOOR SUPPORT, BS 3950 / FR 68 - BS 4059 / FR 70, -Y1050 TO -Y1162 IAW A321 SRM 51-72-11.
